# SDR QMLA2016110316128

- Difficulty date: November 3, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N374AL
- Make and model: Bell 407
- Aircraft serial: 53819
- Aircraft time: 3,612 hours, 16,949 cycles
- Engine: Allsn 250C47B
- Engine time: 1,704 hours, 5,904 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Stud
- Condition: Broken
- Location: Engine
- Stage of operation: NR
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER STUD HOLDING TURBINE TO ENGINE GEAR BOX BROKE OFF AT GEARBOX 12 O'CLOCK ON BACK OF ENGINE GEAR BOX. THIS WAS FOUND DURING INSPECTION OF THE ENGINE FOR AAIP COMPLIANCE.
